If I feel weird I check my BG just to be sure. I've been diabetic for 25 yr. and on occassion I still can't tell whether I'm high or low. Do you carry a BG machine with you ? I have 2 machines (one touch ultra mini) 1 at home and 1 in my purse at all times. Would your friends or teachers be able to recognize your symptoms if something is wrong? If not, explain what occurs and how they can help. That way if you become unable to help yourself, they'll know what to do. The more knowledge you arm people with, the quicker they can react to the situation. That's my personal opinion.
These are my symptoms
lows- sweating badly, numbness, confusion, hard to understand what I'm saying, blurred vision (inability to focus), irritation (moody), shaky
I use sunny delight (I hate the taste of real OJ) and BD glucose tabs to resolve lows.
highs- headache, blurred vision,dry mouth, drinking alot, go to bathroom alot, feel very tired.
I inject extra units of humalog .